# SDR AALA970573

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6822
- Make and model: Boeing 727223
- Aircraft serial: 19700
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FORWARD SIDE OF BULKHEAD STA 351 HAS CORROSION ON AREAS WHERE DRAG BRACE WAS ATTACHED, RBL 6 INCHES TO LBL 6 INCHES LOCATED AT 6 INCHES TO 12 INCHES ABOVE SHELF ANGLE.  REMOVED CORROSION PER SRM 51-10-06 AND INSTALLED DOUBLER PER ESO 11697 DATED 2-24-97.  TST:  76,923 HOURS.  CYCLES:  52,656.  (X)
